# SDR SWAA2025123051936

- Difficulty date: December 13, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 36,021 hours, 17,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES PULLED OUT OF CONNECTORS ON FILLER PANEL 231LW EMERGENCY EXIT LIGHT.   TERMINATED CONNECTOR D15242 PER SWPM 20-30-12 AND WDM 33-51-13. FUNCTIONAL TEST OF EMERGENCY EXIT SIGN L1070 TO BE PERFORMED ON CCN TTG8Q019B7Q1.
